# SDR OZI2003F00005

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 001A535A6027200
- Condition: Gouged
- Location: Cargo Door Latch
- Part time: 7,126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4 EA CARGO COMPARTMENT LATCH FITTINGS HAVE VARIOUS DEGREES OF GOUGE DAMAGE.
